# SDR CA151127002

- Difficulty date: November 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 338 hours
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW308C
- Condition: Malfunctioned
- Location: Right
- Part time: 297 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW EXPERIENCED MODERATE TO SEVERE TURBULENCE. THEY WERE UNABLE TO MAINTAIN ALTITUDE AND TRACK. THEY REQUESTED LOWER AND STARTED TO DESCEND, THIS WAS NOT POSSIBLE DUE TO AN INCREASE IN VERTICAL SHEAR. AT THIS POINT, THE BELIEVED THEY HAD A COMPRESSOR STALL, RESULTING IN 26.4 N1 WITH RISING ITT THRUST LEVER AT MAX CRUISE. PILOT NOTICED A SMOKE ODOR.  SMOKE IN CABIN AND COCKPIT WAS LATER CONFIRMED. ITT ON NR 2 WAS RISING.  NR 2 ENGINE WAS SHUTDOWN.  EMERGENCY WAS DECLARED AND ACFT DIVERTED. ACFT LANDED SAFELY.  GROUND RUNS AND VARIOUS INSPECTIONS HAVE NOT YET REVEILED CAUSE.
